# SDR CALA2014010200016

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 38,429 hours, 15,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 2R FALLING OFF.  R & R R2 DOOR L1191 EMERGENCY EXIT SIGN IPC 3 3-51-01-06F. EMERGENCY LIGHT TEST PASSED AMM 33-51-00.
